# SDR C2XA08CL046

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 14,294 hours, 7,537 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 18421837
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2285 CLE-MHT - THE CREW REPORTED RUDDER SYSTEM NR 1 AND NR 2 INOP, AND RUDDER YAW DAMP INOP MESSAGES ILLUMINATED ON THE ECIAS DISPLAY.  AN EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 AND NR 2 RUDDER PRESSURE SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
